# SDR DALA2025062004628

- Difficulty date: June 16, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 79,250 hours, 30,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6704 R1 DOOR ARM LIGHT DOES NOT ILLUMINATE WITH DOOR ARMED. CORRECTIVE ACTION: FOUND DEBRIS @ R1 GIRT BAR DOOR SNSR CLEANED SNSR OPS CHK NML IAW B757 AMM 25-66. (1028210)
